advertisement
Question
Posted by: S | 2003/12/03

URGENT

I am 24 weeks pregnant, and have Gastroenteritis.

My gynae prescribed antibiotics, PURMYCIN.

My pharmacist said I should take 4 daily for 10 days.

Will this have any affect on my baby.

My gynae also prescribed IMMODIUM and SCOPEX.

Are these safe to use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I have answered your question in your previous posting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: S | 2003/12/03

Thanx

I cannot help but worry, whether the medication will affect my baby.

I took the scopex about thrice only when the cramps were severe, but did not use the Immodium.

I am feeling much better, so should I stop taking the antibiotics or should I complete the course.

Reply to S
Posted by: Kate | 2003/12/03

I had gastro at about 12 weeks and again at 23 weeks and my doctor just gave me interflora and rehydrate. She has advised that I take interflora if I have an upset tummy but she didn't prescribe anything 'heavier' than that. Maybe it was because it wasn't an extreme case.

I hope you feel better.

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement